# SDR SIMA20130428009

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 23,773 hours, 22,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4435 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE CREW HAD TO HAVE THE GATE AGENT HELP OPEN THE DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED AND LUBRICATED MAIN-DOOR ACTUATING MECHANISM IAW EMB 140 AMM 52-11-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
